Open Access
April 2024 Remarks on bitrational relations of toric Mori fiber spaces
Keisuke Miyamoto
Author Affiliations +
Osaka J. Math. 61(2): 275-287 (April 2024).


We can run the MMP for any divisor on any $\mathbb{Q}$-factorial projective toric variety. We show that two Mori fiber spaces, which are outputs of the above MMP, are connected by finitely many elementary transforms.


The author would like to thank Professor Osamu Fujino for various suggestions and warm encouragement. The author was partially supported by JSPS KAKENHI Grant Number 20J20070. Finally, the author thanks the referee for many useful comments.


Download Citation

Keisuke Miyamoto. "Remarks on bitrational relations of toric Mori fiber spaces." Osaka J. Math. 61 (2) 275 - 287, April 2024.


Received: 22 July 2022; Revised: 27 March 2023; Published: April 2024
First available in Project Euclid: 7 April 2024

MathSciNet: MR4729045

Primary: 14E30
Secondary: 14M25

Rights: Copyright © 2024 Osaka University and Osaka Metropolitan University, Departments of Mathematics

Vol.61 • No. 2 • April 2024
Back to Top